# SDR ASAA2017080321547

- Difficulty date: August 3, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 51,046 hours, 33,861 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 652999413
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED UNABLE TO OPEN THE L1 DOOR.  ACFT GROUNDED. ATTEMPTED TO OPEN DOOR,  NO LUCK. DOOR UNLATCHES, CRACKS OPEN MAKING A CRACKLING NOISE AND BINDS.  FOUND BOTTOM RADIUS LINK KEY WASHER AND SCREW MISSING WHICH CAUSED BINDING ON L1 DOOR GUIDE ARM.  REMOVED AND REPLACED PIN, KEYWASHER AND SCREW ON THE L1 DOOR GUIDE ARM, OPS CHECKED GOOD IAW AMM TASK 52-11-21-404-007-003, STEP 3.D. NO ADJUSTMENTS DISTURBED ON GUIDE ARM.
